MathSciNet Relay Station
MathSciNet bibliographic data
MR558480 (81a:82015) 82A15 (81K05)
Fannes, M.; Spohn, H.; Verbeure, A. Equilibrium states for mean field models. J. Math. Phys. 21 (1980), no. 2, 355–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement